# SDR UALA2011121506903

- Difficulty date: December 15, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE ON FWD AND AFT SIDE AT BS 1562 BETWEEN S38L - 38R.  MAJOR REPAIR ACCOMPLISHED, REPAIRED FRAME SHEAR TIE IAW PD 67-53- 034 AND ECRA 5360-01170.
